Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 187, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 14, 2011, 5:54 PM EDT for Berrien County, Cook County, Lanier County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2011, 5:54 PM EDT (21:54 UTC)
- Expired
- Jul 14, 2011, 6:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Berrien County, GA, Cook County, GA, Lanier County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:00 PM EDT | TSTM WND DMG | Nw Ray City, GA | A COUPLE TREES DOWN IN SOUTHERN BERRIEN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS52 KTAE 142154
SVRTAE
GAC019-075-173-142230-
/O.NEW.KTAE.SV.W.0187.110714T2154Z-110714T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 PM EDT THU JUL 14 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHEASTERN COOK COUNTY IN SOUTH CENTRAL GEORGIA...
WESTERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 630 PM EDT
* AT 551 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAY CITY.
THIS STORM WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
LOIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
&&
LAT...LON 3101 8318 3103 8319 3103 8334 3116 8339
3121 8313 3104 8307
TIME...MOT...LOC 2154Z 064DEG 1KT 3108 8322
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:01 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 14, 3:01 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 PM EDT THU JUL 14 2011 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE RIDGE WHICH HAS BEEN IN PLACE ACROSS THE REGION FOR SEVERAL DAYS IS FORECAST TO SHIFT NORTHWEST THROUGH THE WEEKEND...ALLOWING HEIGHTS TO DECREASE ACROSS THE FORECAST AREA. THIS SHIFT WILL ALLOW FOR SOME RELIEF TO THE SWELTERING HEAT...AS WELL AS SPARK NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE ADDITION OF A WEAK SURFACE TROUGH FRIDAY ALONG THE I-10 CORRIDOR WILL FURTHER ENHANCE CONVECTIVE COVERAGE ACROSS THE REGION...LEADING TO THE 70 PERCENT POPS IN THE FORECAST. THE SFC TROUGH IS FORECAST TO DISSIPATE BY SATURDAY. HOWEVER... EASTERLY LOW LEVEL FLOW AND PWATS STILL WELL ABOVE 2 INCHES SHOULD RESULT IN LIKELY COVERAGE FOR POPS OVER INLAND AREAS ONCE AGAIN. SLIGHTLY COOLER TEMPERATURES ARE ON TAP FOR THE NEXT FEW DAYS WITH HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S VERSUS THE MID TO UPPER 90S OVER THE LAST FEW DAYS. .LONG TERM (SUNDAY THROUGH NEXT THURSDAY)... SECOND HALF OF THE UPCOMING WEEKEND WILL FIND OUR FORECAST AREA IN BETWEEN A LARGE AND DOMINANT AREA OF UPPER LEVEL RIDGING ACROSS THE CENTRAL PLAINS/UPPER MIDWEST...AND ANOTHER UPPER RIDGE EAST OF THE BAHAMA ISLANDS. GLOBAL GUIDANCE IN AGREEMENT THAT A MID-LEVEL WEAKNESS/TROUGH WILL EXIST BETWEEN THESE TWO FEATURES ALONG THE ATLANTIC SEABOARD TO THE NORTHEAST GULF OF MEXICO. THE UPPER RIDGE ACROSS THE MID-SECTION OF THE COUNTRY IS LIKELY TO GRAB HEADLINES THIS WEEKEND/EARLY NEXT WEEK AS ITS STRENGTH AND SIZE RESULT IN A POTENTIALLY DANGEROUS HEAT WAVE FOR THAT REGION. CLOSER TO HOME...UNDERNEATH THE MID-LEVEL WEAKNESS...OUR HEIGHTS WILL BE MORE MODERATE...AND RESULT IN TEMPERATURES NEAR NORMAL FOR MID SUMMER. AT THE SURFACE...FLOW IS FORECAST TO COME AROUND MORE TO THE EAST AND SOUTHEAST AS A LARGE RIDGE BUILDS OFF THE MID-ATLANTIC COAST AND THEN ATTEMPTS TO RIDGE SOUTHWARD INTO THE CAROLINAS/GEORGIA. RAIN (SHOWER/STORM) CHANCES STILL LOOK FAVORABLE DURING SUNDAY AS ABUNDANT COLUMN MOISTURE IS FORECAST...ALONG WITH WEAK ADDED SYNOPTIC SUPPORT FROM THE UPPER TROUGH. POP FORECAST IS A BIT MORE TRICKY COME MONDAY AS THE GFS/ECMWF ARE BOTH SHOWING A WEAK SURFACE REFLECTION/LOW TRYING TO ORGANIZE OFF THE GA COAST UNDER THE PARENT MID-LEVEL ENERGY. DEPENDING ON THE STRENGTH/DEPTH OF THIS LOW...SOME DRIER AIR WILL BE DRAWN SOUTHWARD AROUND THE BACKSIDE OF THE CIRCULATION. BEST CHANCES TO SEE SOME CONVECTIVE SUPPRESSION FROM THIS DRIER AIR WOULD BE ACROSS OUR NORTHERN ZONES (GA/AL). WILL KEEP NEAR CLIMO RAIN CHANCES ALONG AND SOUTH OF THE I-10 CORRIDOR AND THEN TAPER BELOW CLIMO FURTHER NORTH. TUESDAY LOOKS TO BE A TRANSITION DAY IN THE SYNOPTIC PATTERN AS THE UPPER RIDGE TO THE W/NW SLOWLY BEGINS TO REBUILD EASTWARD AND THE SUBTROPICAL SURFACE RIDGE BEGINS TO RE-ESTABLISH ITSELF ACROSS THE FLORIDA PENINSULA/EASTERN GULF. WILL LEAN THE FORECAST CLOSE TO CLIMO IN TERMS OF BOTH TEMPERATURE AND RAIN CHANCES. VERY GOOD AGREEMENT BETWEEN THE GLOBAL MODELS ON THE PATTERN FOR THE MIDDLE PORTION (WED/THU) OF NEXT WEEK. UPPER RIDGE WILL BE BUILDING IN FROM THE NORTHWEST WITH OUR HEIGHTS STEADILY CLIMBING. AT THE SURFACE THE SUBTROPICAL RIDGE WILL BECOME FIRMLY IN CONTROL ONCE AGAIN WITH ITS AXIS JUST TO OUR SOUTH. THE INCREASING SUPPRESSION FROM THE BUILDING UPPER RIDGE ARGUES A TAPERING OF THE POPS DOWN BELOW CLIMO AND AN INCREASE IN THE TEMPERATURES. IN FACT...IF THE CURRENT FORECAST PATTERN WAS TO VERIFY...WE WOULD BE LOOKING AT SOME HOT TEMPS FOR LATE JULY BY THE END OF THE FORECAST PERIOD. && .AVIATION...SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE AREA. EXPECT STORMS TO CONTINUE INTO THE EVENING HOURS BEFORE GRADUALLY DIMINISHING. A FEW AREAS OF MVFR VIS RESTRICTIONS ARE POSSIBLE LATE TONIGHT WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKING LIKELY FOR FRIDAY. && .MARINE...A SURFACE TROUGH ALONG THE GULF COAST WILL WEAKEN INTO THE WEEKEND AS HIGH PRESSURE NOSES DOWN THE EASTERN SEABOARD. THIS WILL SHIFT WINDS FROM SOUTHWESTERLY TO EASTERLY BY SATURDAY INTO EARLY NEXT WEEK. WINDS ARE SEAS ARE FORECAST TO REMAIN BELOW HEADLINE CRITERIA. && .FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS WITH WET FLAGS APPEAR LIKELY FOR FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 76 91 75 91 73 / 30 70 40 60 40 PANAMA CITY 77 86 76 87 75 / 40 60 40 50 40 DOTHAN 76 88 74 88 73 / 40 70 40 60 40 ALBANY 76 89 74 91 73 / 40 70 50 50 30 VALDOSTA 75 90 74 90 72 / 30 70 40 60 30 CROSS CITY 75 91 73 90 72 / 30 60 40 50 30 APALACHICOLA 78 88 77 88 76 / 40 60 40 50 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/VAN DYKE/MROCZKA
Hazardous weather outlook, Jul 14, 2:40 AM EDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 AM EDT THU JUL 14 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-151100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 240 AM EDT THU JUL 14 2011 /140 AM CDT THU JUL 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND FRIDAY ALONG THE BEACHES OF THE FLORIDA PANHANDLE... A LONG FETCH OF SOUTHWESTERLY WINDS OFF THE GULF OF MEXICO WILL CREATE SWELLS...WHICH WILL COMBINE WITH THE WIND WAVES TO PRODUCE MORE FREQUENT RIP CURRENTS ALONG THE BEACHES OF THE FLORIDA PANHANDLE TODAY AND FRIDAY. ALSO...SCATTERED YO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE TODAY. SOME OF THESE STORMS COULD PRODUCE BRIEF GUSTY WINDS... FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. THESE SHOWERS AND STORMS COULD LINGER WELL INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO BUILD FURTHER OFF TO OUR NORTHWEST...A TROUGH OF LOW PRESSURE WILL BEGIN TO DEVELOP OVER THE SOUTHEASTERN U.S.. THIS WILL LEAD TO HIGHER RAIN CHANCES AND LOWER AFTERNOON HIGH TEMPERATURES FOR THE TRI-STATE REGION FOR THE END OF THE WEEK AND THE UPCOMING WEEKEND. HIGH PRESSURE WILL BEGIN TO BUILD BACK INTO THE AREA DURING THE EARLY TO MIDDLE PORTIONS OF NEXT WEEK...RETURNING RAIN CHANCES BACK TO NORMAL OR BELOW NORMAL...AND HIGH TEMPERATURES BACK TO WELL ABOVE NORMAL. ALTHOUGH SOME STORMS COULD BE STRONG ON ANY GIVEN AFTERNOON...NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
In the hours before
Special weather statement, Jul 14, 4:43 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
443 PM EDT THU JUL 14 2011
GAZ142-143-142115-
MILLER GA-EARLY GA-
443 PM EDT THU JUL 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY AND MILLER
COUNTIES IN SOUTHWESTERN GEORGIA...
* UNTIL 515 PM EDT
AT 438 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 32 MILES EAST OF DOTHAN...OR NEAR MAYHAW...MOVING
NORTHWEST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3143 8502 3122 8471 3107 8482 3107 8484
3117 8510 3120 8511 3123 8510 3128 8511
3129 8509 3133 8509
TIME...MOT...LOC 2043Z 120DEG 7KT 3119 8486
38-GODSEYLocal storm report, Jul 14, 4:54 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 PM EDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG SMITHVILLE 31.90N 84.26W
07/14/2011 LEE GA EMERGENCY MNGR
SEVERAL TREES DOWN ON CHURCH STREET.
&&
WOOLSpecial weather statement, Jul 14, 5:09 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 PM EDT THU JUL 14 2011 GAZ147-148-142145- BERRIEN GA-COOK GA- 509 PM EDT THU JUL 14 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BERRIEN AND COOK COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 545 PM EDT AT 506 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 22 MILES SOUTHEAST OF TIFTON...MOVING NORTH AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3129 8343 3139 8321 3114 8319 3112 8337 TIME...MOT...LOC 2109Z 172DEG 8KT 3120 8330 38-GODSEY
Special weather statement, Jul 14, 5:13 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT THU JUL 14 2011
GAZ161-142145-
LANIER GA-
513 PM EDT THU JUL 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LANIER COUNTY IN
SOUTH CENTRAL GEORGIA...
* UNTIL 545 PM EDT
AT 506 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHEAST OF VALDOSTA...OR NEAR GREENWOOD...
MOVING NORTHWEST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3091 8297 3091 8298 3110 8317 3114 8316
3115 8304 3118 8305 3119 8304 3119 8298
3118 8297
TIME...MOT...LOC 2111Z 151DEG 10KT 3099 8294
38-GODSEYLocal storm report, Jul 14, 5:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 PM EDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL FITZGERALD 31.71N 83.25W
07/14/2011 E1.00 INCH BEN HILL GA 911 CALL CENTER
0352 PM TSTM WND DMG FITZGERALD 31.71N 83.25W
07/14/2011 BEN HILL GA 911 CALL CENTER
SEVERAL TREES UPROOTED. A TRAMPOLINE WAS BLOWN ONTO A
CAR.
&&
WOOLSpecial weather statement, Jul 14, 5:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
546 PM EDT THU JUL 14 2011
GAZ148-142230-
BERRIEN GA-
546 PM EDT THU JUL 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BERRIEN
COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 630 PM EDT
AT 543 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 18 MILES NORTH OF VALDOSTA...OR NEAR ALLENVILLE. THIS
STORM WAS NEARLY STATIONARY.
PEOPLE IN SOUTHERN BERRIEN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3115 8310 3114 8317 3107 8317 3106 8320
3103 8320 3103 8329 3106 8328 3111 8333
3117 8331 3119 8334 3121 8333 3125 8335
3133 8326
TIME...MOT...LOC 2146Z 134DEG 2KT 3111 8323
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:43 PM EDT | Special Weather Statement | TAE | Ben Hill, Irwin | 47 min |
| Jul 14, 3:48 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Jul 14, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Turner | 25 min |
| Jul 14, 4:08 PM EDT | Special Weather Statement | TAE | Early | 37 min |
| Jul 14, 4:43 PM EDT | Special Weather Statement | TAE | Early | 32 min |
| Jul 14, 5:09 PM EDT | Special Weather Statement | TAE | Berrien | 36 min |
| Jul 14, 5:13 PM EDT | Special Weather Statement | TAE | Lanier | 32 min |
| Jul 14, 5:23 PM EDT | Severe Thunderstorm Warning | TAE | Lanier | 37 min |
| Jul 14, 5:46 PM EDT | Special Weather Statement | TAE | Berrien | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.